Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 134, NWS Nashville, TN

April 19, 2006Montgomery County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 19, 2006, 4:55 AM CDT for Montgomery County, Tennessee. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 19, 2006, 4:55 AM CDT (09:55 UTC)
Expired
Apr 19, 2006, 5:30 AM CDT
In force
35 min
Issued by
NWS Nashville, TN
Area
Counties, with a storm outline in the text

County Montgomery County, TN

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 4:12 AM CDTSevere Thunderstorm WatchSPC4 hr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 9:05 PM CDT, 7 hours 50 minutes earlier.

Area forecast discussion, Apr 18, 9:05 PM CDT, 7 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
905 PM CDT TUE APR 18 2006

.UPDATE...NOT MUCH CONVECTION FOR MID TN THIS EVENING AS BNA
SOUNDING SHOWS UNSTABLE BUT RATHER DRY AIR. WE SHOULD SEE QUIET
CONDITIONS FOR SEVERAL HOURS YET...BUT WILL KEEP OUR EYES ON STORMS
OVER MO. THIS DEVELOPING COMPLEX SHOULD MOVE SOUTHEAST LATE
TONIGHT...PUTTING IT ON COURSE FOR THE MID STATE. ACTIVITY WILL BE
WEAKER BY THEN...BUT WITH INCREASING MOISTURE ADVECTION AND WARM
FRONT OVER OUR AREA...SEVERE THREAT WILL LINGER. MAIN THREATS WILL
BE HAIL AND STRONG WINDS. DUE TO THE POTENTIAL INFLUENCE OF THE
WARM FRONT ON LOW LEVEL WINDS...ISOLATED TORNADOES CANNOT BE
COMPLETELY RULED OUT.

SOME SOUTHWARD DEVELOPMENT OF STORMS INTO DEEPER MOISTURE ZONE WOULD
INCREASE CHANCES FOR ACTIVITY TO HIT MID TN. ASSUMING SOME MORE
SOUTHWARD DEVELOPMENT...STORMS SHOULD REACH OUR NORTHWEST COUNTIES
AROUND 08Z...BNA AREA 10Z OR SO.

WHATEVER REMAINS OF CONVECTION BY DAYBREAK SHOULD KEEP MOVING ON
THROUGH THE REGION. LEFTOVER BOUNDARIES AND CONTINUED INSTABILITY
WILL SET STAGE FOR SCATTERED CONVECTION INTO THE DAY ON WEDNESDAY.
AGAIN SOME STORMS COULD BE SEVERE.

FORECAST IS IN PRETTY GOOD SHAPE. UPDATES WILL LIKELY BE ISSUED
LATER IN THE NIGHT TO FINE TUNE POPS AND WX AS STORM COMPLEX OVER
MO EVOLVES.

&&

.PREV DISCUSSION... (ISSUED 319 PM CDT TUE APR 18 2006)

DISCUSSION...STATIONARY FRONT TO OUR W AND SW WILL BEGIN MOVING NE
OVERNIGHT...AS LOW PRESSURE IN THE E KS AREA SHIFTS ESE AND INTO W
KY BY DAYBREAK WED. THE INITIALLY SOMEWHAT DRY ATMOSPHERE WILL
MOISTEN QUICKLY AFTER MIDNIGHT AS UPWARD MOTION INCREASES AHEAD OF
THIS WEATHER SYSTEM. I INITIALLY EXPECT SOME ISOLATED CONVECTION
BEFORE MIDNIGHT...THEN MORE WIDESPREAD CONVECTION AFTER MIDNIGHT.

DUE TO MODELS FORECASTING NEGATIVE LIFTED INDEX VALUES...WARM
ADVECTION AND INCREASING MOISTURE OVERNIGHT...AND WITH S TO SW LOW
LEVEL WINDS VEERING SHARPLY TO THE NW IN THE MID LEVELS...SUPERCELL
STORMS WILL BE POSSIBLE LATE TONIGHT OVER ALL BUT THE CUMBERLAND
PLATEAU AREA...AND INTO WED MORNING OVER ALL THE AREA.

THE SURFACE LOW WILL GRADUALLY WEAKEN AS ITS ESE PROGRESSION IN OUR
REGION SLOWS ON WED...WITH SOME MID LEVEL RIDGING EXPECTED. THIS
SHOULD LOWER THE CHANCES OF SHOWERS AND THUNDERSTORMS LATER IN THE
DAY TOMORROW.

BECAUSE A SURFACE TROUGH WILL RESIDE ACROSS THE AREA WED NIGHT INTO
FRI...THE CHANCES OF PRECIPITATION WITH CONTINUE DUE TO SOMEWHAT
UNSTABLE AIR MASS REMAINING.

A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE ACROSS THE
MID STATE FRIDAY AND FRIDAY NIGHT...WITH ANOTHER ROUND OF
PRECIPITATION. SOME LINGERING SHOWERS EXPECTED ON THE CUMBERLAND
PLATEAU AREA SATURDAY MORNING. OTHERWISE DRY WEATHER IS EXPECTED
THROUGH THE DAY ON SUNDAY.

AN APPROACHING LOW PRESSURE SYSTEM SUNDAY NIGHT AND MONDAY WILL MEAN
ANOTHER CHANCE OF PRECIPITATION FOR THE START OF THE WORK WEEK.

FEW CHANGES MADE TO MOS TEMPERATURE GUIDANCE.

STEIGERWALDT

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13
Hazardous weather outlook, Apr 18, 5:30 AM CDT, 23 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
530 AM CDT TUE APR 18 2006

TNZ005>011-022>034-056>066-075-077>080-093>095-191030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
530 AM CDT TUE APR 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS WILL DEVELOP TONIGHT TO OUR NORTH AND WEST.
SOME STORMS MAY BE SEVERE...MAINLY AFTER MIDNIGHT AND MAINLY WEST OF
I-65.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
AS A FRONTAL SYSTEM APPROACHES...MORE THUNDERSTORMS WILL DEVELOP
WEDNESDAY...WITH A FEW POSSIBLY SEVERE. MORE THUNDERSTORMS ARE
POSSIBLE THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...
AT THIS TIME...IT LOOKS LIKE SEVERE STORMS WILL BE ISOLATED IN NATURE
TONIGHT AND WEDNESDAY. HOWEVER...EMERGENCY MANAGERS AND SPOTTERS
SHOULD KEEP ALERT FOR POSSIBLE ACTIVATION TONIGHT AND WEDNESDAY IF
THE SITUATION WORSENS.

MAG

In the hours before

Special weather statement, Apr 19, 4:08 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
408 AM CDT WED APR 19 2006

TNZ005>011-022>034-056>066-075-077>080-093>095-190945-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
408 AM CDT WED APR 19 2006

STRONG STORMS ARE MOVING ALONG THE KENTUCKY BORDER IN STEWART
COUNTY AT 410 AM...AND WILL MOVE EAST INTO MONTGOMERY COUNTY
SHORTLY. THESE STORMS ARE BEING MONITORED CLOSELY FOR DAMAGING WINDS
AND LARGE HAIL. HAILSTONES ACROSS WESTERN KENTUCKY HAVE MEASURED ONE
INCH DURING THE LAST HOUR AT A FEW LOCATIONS.

IF YOU LIVE ALONG THE KENTUCKY BORDER...STAY ABREAST OF THE WEATHER
IN THE OVERNIGHT HOURS.

BOYD

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:25 AM CDTSevere Thunderstorm WarningOHXMontgomery35 min
Apr 19, 5:01 AM CDTSevere Thunderstorm WarningOHXRobertson29 min
Apr 19, 5:09 AM CDTSevere Thunderstorm WarningOHXRobertson36 min
Apr 19, 5:29 AM CDTSevere Thunderstorm WarningOHXRobertson, Sumner46 min
Apr 19, 5:51 AM CDTSevere Thunderstorm WarningOHXMacon, Trousdale, Wilson54 min
Apr 19, 6:09 AM CDTSevere Thunderstorm WarningOHXSmith45 min
Apr 19, 6:33 AM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam42 min
Apr 19, 6:38 AM CDTSevere Thunderstorm WarningOHXCannon, Rutherford52 min
Apr 19, 7:02 AM CDTSevere Thunderstorm WarningOHXWarren, White43 min
Apr 19, 7:19 AM CDTSevere Thunderstorm WarningOHXVan Buren41 min
Apr 19, 8:29 AM CDTSevere Thunderstorm WarningOHXGrundy31 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.